EconPapers    
Economics at your fingertips  
 

Progress in Approximation Theory and Applicable Complex Analysis

Edited by Narendra Kumar Govil (), Ram Mohapatra (), Mohammed A. Qazi () and Gerhard Schmeisser ()

in Springer Optimization and Its Applications from Springer, currently edited by Pardalos, Panos, Thai, My T. and Du, Ding-Zhu

Date: 2017
ISBN: 978-3-319-49242-1
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Chapters in this book:

On the L 2 Markov Inequality with Laguerre Weight
Geno Nikolov and Alexei Shadrin
Markov-Type Inequalities for Products of Müntz Polynomials Revisited
Tamás Erdélyi
On Bernstein-Type Inequalities for the Polar Derivative of a Polynomial
N. K. Govil and P. Kumar
On Two Inequalities for Polynomials in the Unit Disk
Richard Fournier and Stephan Ruscheweyh
Inequalities for Integral Norms of Polynomials via Multipliers
Igor E. Pritsker
Some Rational Inequalities Inspired by Rahman’s Research
Xin Li, Ram Mohapatra and Rajitha Ranasinghe
On an Asymptotic Equality for Reproducing Kernels and Sums of Squares of Orthonormal Polynomials
A. Ignjatovic and D. S. Lubinsky
Two Walsh-Type Theorems for the Solutions of Multi-Affine Symmetric Polynomials
Blagovest Sendov and Hristo Sendov
Vector Inequalities for a Projection in Hilbert Spaces and Applications
Silvestru Sever Dragomir
A Half-Discrete Hardy-Hilbert-Type Inequality with a Best Possible Constant Factor Related to the Hurwitz Zeta Function
Michael Th. Rassias and Bicheng Yang
Quantum Integral Inequalities for Generalized Convex Functions
Muhammad Aslam Noor, Khalida Inayat Noor and Muhammad Uzair Awan
Quantum Integral Inequalities for Generalized Preinvex Functions
Muhammad Aslam Noor, Themistocles M. Rassias, Khalida Inayat Noor and Muhammad Uzair Awan
On the Bohr Inequality
Yusuf Abu Muhanna, Rosihan M. Ali and Saminathan Ponnusamy
Bernstein-Type Polynomials on Several Intervals
J. Szabados
Best Approximation by Logarithmically Concave Classes of Functions
Dimiter Dryanov
Local Approximation Using Hermite Functions
H. N. Mhaskar
Approximating the Riemann Zeta and Related Functions
Frank Stenger
Overconvergence of Rational Approximants of Meromorphic Functions
Hans-Peter Blatt
Approximation by Bernstein–Faber–Walsh and Szász–Mirakjan–Faber–Walsh Operators in Multiply Connected Compact Sets of ℂ $$\mathbb{C}$$
Sorin G. Gal
Summation Formulas of Euler–Maclaurin and Abel–Plana: Old and New Results and Applications
Gradimir V. Milovanović
A New Approach to Positivity and Monotonicity for the Trapezoidal Method and Related Quadrature Methods
Q. I. Rahman and G. Schmeisser
A Unified and General Framework for Enriching Finite Element Approximations
Allal Guessab and Yassine Zaim

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spopap:978-3-319-49242-1

Ordering information: This item can be ordered from
http://www.springer.com/9783319492421

DOI: 10.1007/978-3-319-49242-1

Access Statistics for this book

More books in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spopap:978-3-319-49242-1